A pointwise approximation theorem for linear combinations of Bernstein polynomials
Shunsheng Guo,
Shujie Yue,
Cuixiang Li,
Ge Yang and
Yiguo Sun
Abstract and Applied Analysis, 1996, vol. 1, 1-10
Abstract:
Recently, Z. Ditzian gave an interesting direct estimate for Bernstein polynomials. In this paper we give direct and inverse results of this type for linear combinations of Bernstein polynomials.
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/1/363891.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/1/363891.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:363891
DOI: 10.1155/S1085337596000218
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().